# SDR SWIA202163911

- Difficulty date: December 8, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON FWD SIDE OF BULKHEAD FS280 LBL26    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED ANGLE ON FWD SIDE OF BULKHEAD FS280 LBL26 REF REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG CC670-34010 REV -J
